# SDR DL72W010231

- Difficulty date: February 8, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 79,621 hours, 53,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766436
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 720D FUSELAGE FRAME WEB WAS DAMAGED BY TOOLING JUST BELOW STRINGER 25R AND THE EXISTING FRAME SPLICE.  THE      DAMAGE WAS REMOVED WITH A 2 INCH CUTOUT IN THE WEB.  THE DAMAGE WAS REPAIRED BY REMOVING THE EXISTING FRAME SPLICE AND      FABRIACTING A LARGER SPLICE TO ENCOMPASS THE DAMAGE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379941-14, REV A.
